Journal of Function Spaces

Journal of Function Spaces / 2006 / Article

Open Access

Volume 4 |Article ID 797560 |

Loredana Caso, "Regularity results for singular elliptic problems", Journal of Function Spaces, vol. 4, Article ID 797560, 17 pages, 2006.

Regularity results for singular elliptic problems

Academic Editor: Miroslav Englis
Received01 May 2005


Some local and global regularity results for solutions of linear elliptic equations in weighted spaces are proved. Here the leading coefficients are VMO functions, while the hypotheses on the other coefficients and the boundary conditions involve a suitable weight function.

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

More related articles

 PDF Download Citation Citation
 Order printed copiesOrder

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.